I have been on 600 mg. for the past 14 yrs... anyone on such a dose or possibly even higher?
Hi, Dani, I've been on 300mg for years and my physisian won't take me any higher. I suppose if your doctor's aware of the dose you're on, it's working for you, and no lside effects, well and good. It's just like kaismama said, that's a whomping dose!
There isn't much evidence on the books for long-term harmful effects, but if you ever have to withdraw be sure to get a plan from your doctor ~ it could get nasty if you drop the dose too quickly.
Best wishes! WCV
I too have been on 600mg of Effexor. I haven't been on it for 14 years, but I have been on it for 5 years now. I was very ill and was in the Psych. Hospital and monitored by Psych. Clinic for 2 years but once my Psychiatrist slowly increased and increased my dosage I began to feel a lot better. Yes. I am on the highest dosage you can take, just like you. However I am functional and working again and can see things for what they are. My PTSD does pop up and I have lapsed twice in the 5 years I have been on the medication but overall I feel as normal as I possibly can with all the crap I have endured.
If your Psych. recommended the highest dose, it is for a reason. Also when I asked about long term I was advised that if it is working to keep taking it and only worry at the time if it stops working. It is only then that I will need to link back in with Psych. and have my medication re-assessed.
Good luck with everything!
Yes... I have been on 600mg daily for approximately 12 years. I tried 2 others before Effexor and very quickly increased to 600mg. My current specialist wanted at least 6 months of stability before even considering a decrease. It took years but finally I have started decreasing and so far so good.
If you receive this and want more info etc just respond to this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jun 2011 • 3 answers
Posted 15 Apr 2014 • 2 answers
Posted 5 Nov 2014 • 3 answers
Posted 26 Aug 2015 • 3 answers
Posted 20 Sep 2016 • 1 answer